# SDR IPXA2021122877348

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 21,593 hours, 13,017 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Condition: Low Pressure
- Location: Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** SHORTLY AFTER TAKE-OFF ECAM MSG "FUEL ECAM FUEL PAGE INDICATED LEFT INNER FUEL ISOLATION VALVE FAULT.TROUBLESHOT PER ASM 28 21 00 FOUND FAULTS TO BE INDICATION ONLY. FOUND RELAY 41QA FAULTY. REPLACED PER ESPM 20 46 50 OPS CHECK NORMAL PER AMM 28 21 12 0501.
